フルテキストURL mjou_061_199_204.pdf
著者 Hamid, Nur| Oura, Manabu|
抄録 The Terwilliger algebra plays an important role in the theory of association schemes. The present paper gives the explicit structures of the Terwilliger algebras of the group association schemes of the finite groups PSL(2, 7), A6, and S6.
キーワード Terwilliger algebragroup association scheme
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 199
終了ページ 204
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_187_198.pdf
著者 Rashid, M.H.M.|
抄録 A Banach space operator satisfies property (Bw) if the complement of its B-Weyl spectrum in its the spectrum is the set of finite multiplicity isolated eigenvalues of the operator. Property (Bw) does not transfer from operators T and S to their tensor product T ⊗ S. We give necessary and /or sufficient conditions ensuring the passage of property (Bw) from T and S to T ⊗ S. Perturbations by Riesz operators are considered.
キーワード property (Bw) SVEP tensor product
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 187
終了ページ 198
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_173_186.pdf
著者 Sato, Yuichiro|
抄録 This paper gives, in generic situations, a complete classification of ruled minimal surfaces in pseudo-Euclidean space with arbitrary index. In addition, we discuss the condition for ruled minimal surfaces to exist, and give a counter-example on the problem of Bernstein type.
キーワード minimal surface ruled surface pseudo-Euclidean space
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 173
終了ページ 186
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_167_172.pdf
著者 Brown, Stephen C.| Davis, Chad T.|
抄録 Due to a theorem of Dedekind, factoring ideals generated by prime numbers in number fields is easily done given that said prime number does not divide the index of the field. In this paper, we determine the prime ideal factorizations of both 2 and 3 in cyclic quartic fields whose index is divisible by one of or both of these primes.
キーワード Cyclic quartic field Prime ideal factorization
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 167
終了ページ 172
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_159_166.pdf
著者 Tasaka, Fuminori|
抄録 A 2-block of a finite group having a Klein four hyperfocal subgroup has the same number of irreducible Brauer characters as the corresponding 2-block of the normalizer of the hyperfocal subgroup.
キーワード group theory modular representation hyperfocal subgroup
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 159
終了ページ 166
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_141_158.pdf
著者 Raj, Kuldip| Anand, Renu| Pandoh, Suruchi|
抄録 The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
キーワード Orlicz function Musielak-Orlicz function n-normed spaces difference sequence spaces Köthe-Toeplitz dual
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 141
終了ページ 158
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_129_139.pdf
著者 Shimeno, Nobukazu|
抄録 We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
キーワード root system hypergeometric function Whittaker function
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 129
終了ページ 139
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_099_128.pdf
著者 Hakim, Denny Ivanal| Nogayama, Toru| Sawano, Yoshihiro|
抄録 This paper extends the result in [8] to Triebel-Lizorkin-Morrey spaces which contains 4 parameters p, q, r, s. This paper reinforces our earlier paper [8] by Nakamura, the first and the third authors in two different directions. First, we include the smoothness parameter s and the second smoothness parameter r. In [8] we assumed s = 0 and r = 2. Here we relax the conditions on s and r to s ∈ R and 1 < r ≤ ∞. Second, we apply a formula obtained by Bergh in 1978 to prove our main theorem without using the underlying sequence spaces.
キーワード smoothness Morrey spaces Triebel-Lizorkin-Morrey spaces complex interpolation square function
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 99
終了ページ 128
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_085_098.pdf
著者 Watanabe, Taisuke|
抄録 We verify some cases of a conjecture by C. Hayashi on the structure of the profile of a finite connected quandle.
キーワード connected quandle finite quandle
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 85
終了ページ 98
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_075_084.pdf
著者 Izadi, Farzali| Baghalaghdam, Mehdi|
キーワード Diophantine equations Cubes Quintics Elliptic curves Rank
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 75
終了ページ 84
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_037_073.pdf
著者 Higashiyama, Kazumi|
抄録 In the present paper, we study configuration space groups. The goal of this paper is to reconstruct group-theoretically the inertia groups associated to various types of log divisors of a log configuration space of a smooth log curve from the associated configuration space group equipped with its collection of log-full subgroups.
キーワード anabelian geometry configuration space log divisor log-full subgroup
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 37
終了ページ 73
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_019_035.pdf
著者 Cahen, Benjamin|
抄録 We introduce a Schr¨odinger model for the generic representations of a Heisenberg motion group and we construct adapted Weyl correspondences for these representations by adapting the method introduced in [ B. Cahen, Weyl quantization for semidirect products, Differential Geom. Appl. 25 (2007), 177-190].
キーワード Weyl correspondence Berezin quantization Heisenberg motion group Schr¨odinger representation Bargmann-Fock representation Segal-Bargmann transform unitary representation coadjoint orbit
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 19
終了ページ 35
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_001_018.pdf
著者 Yang, Yu|
抄録 Let R be a complete discrete valuation ring with algebraically residue field of characteristic p > 0 and X a stable curve over R. In the present paper, we study the geometry of coverings of X. Under certain assumptions, we prove that, by replacing R by a finite extension of R, there exists a morphism of stable curves f : Y → X over R such that the morphism fη : Yη → Xη induced by f on generic fibers is finite étale and the morphism fs : Ys → Xs induced by f on special fibers is non-finite.
キーワード stable curve stable covering vertical point admissible covering
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 1
終了ページ 18
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_060_233_240.pdf
著者 Ghazi, Nour|
抄録 The main topic of this paper is to generalize the problem of Beckmann-Black for pro nite groups. We introduce the Beckmann-Black problem for complete systems of finite groups and for unramified extensions. We prove that every Galois extension of profi nite abelian group over a ψ-free fi eld is the specialization of some tower of regular Galois extensions of the same group.
キーワード Inverse Galois theory algebraic covers
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 233
終了ページ 240
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_060_221_231.pdf
著者 Hayata, Takahiro| Ishikawa, Masao|
抄録 The aim of this paper is to answer the question in Remark 8.2 of Takahiro Hayata, Harutaka Koseki, and Takayuki Oda, Matrix coefficients of the middle discrete series of SU(2; 2), J. Funct. Anal. 185 (2001), 297{341, by giving an elementary proof of certain identities on binomials.
キーワード binomial-coefficient identity middle discrete series real semi-simple Lie groups.
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 221
終了ページ 231
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_060_209_219.pdf
著者 Talo, Özer| Bas̨ar, Feyzi|
抄録 Móricz and Rhoades determined the necessary and sufficient Tauberian conditions for certain weighted mean methods of summability in [Acta. Math. Hungar. 102(4) (2004), 279{285]. In the present paper, we deal with the necessary and sufficient Tauberian conditions for the Ar method which was introduced by Bas̨ar in [Fırat Üniv. Fen & Müh. Bil. Dergisi 5(1)(1993), 113{117].
キーワード Summability by Ar methods one-sided and two-sided Tauberian conditions slowly oscillating sequences
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 209
終了ページ 219
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_060_175_208.pdf
著者 Minamide, Arata|
抄録 In this paper, we prove that the etale fundamental group of a hyperbolic curve over an arithmetic field [e.g., a finite extension field of Q or Qp] or an algebraically closed field is indecomposable [i.e., cannot be decomposed into the direct product of nontrivial profinite groups]. Moreover, in the case of characteristic zero, we also prove that the etale fundamental group of the configuration space of a curve of the above type is indecomposable. Finally, we consider the topic of indecomposability in the context of the comparison of the absolute Galois group of Q with the Grothendieck-Teichmuller group GT and pose the question: Is GT indecomposable? We give an affirmative answer to a pro-l version of this question
キーワード indecomposability etale fundamental group hyperbolic curve con guration space Grothendieck-Teichmuller group
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 175
終了ページ 208
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_060_165_173.pdf
著者 Minami, Haruo|
抄録 We present a uni ed proof of some known results on the framed bordism classes of low rank simple Lie groups.
キーワード framed manifolds simple Lie groups stable homotopy groups
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 165
終了ページ 173
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_060_155_164.pdf
著者 Shimizu, Kenichi|
抄録 We study a class of integers called SP numbers (Sum Prime numbers). An SP number is by de nition a positive integer d that gives rise to a prime number (a + b)=gcd(4; 1 + d) from every factorization d = ab. We also discuss properties of SP numbers in relations with arithmetic of imaginary quadratic elds (least split primes, exponents of ideal class groups). Further we point out that special cases of SP numbers provide the problems of distribution of prime numbers (twin primes, Sophi-Germain primes, quadratic progressions). Finally, we consider the problem whether there exist in nitely many SP numbers.
キーワード SP number prime number imaginary quadratic fi eld
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 155
終了ページ 164
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_060_137_153.pdf
著者 Shigekawa, Ichiro|
抄録 We discuss a non-symmetric diffusion process on the Wiener space. The process we consider is generated by A = L + b, L being the Ornstein-Uhlenbeck operator and b being a vector eld. Under suitable integrability condition for b, we show the existence of associated diffusion process. We also investigate the domain of the generator. Further we consider a similar problem in the nite dimensional Euclidean space.
キーワード non-symmetric Dirichlet form Wiener space logarithmic Sobolev inequality generator domain
発行日 2018-01
出版物タイトル Mathematical Journal of Okayama University
60巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 137
終了ページ 153
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
オフィシャル URL http://www.math.okayama-u.ac.jp/mjou/|
言語 English
著作権者 Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University